# SDR UALA2011020200558

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 77,516 hours, 12,542 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: 285T0458203
- Part serial: 135
- Condition: Faulty
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT CTR FUEL PUMP LOW PRESS LIGHT NOT ILLUMINATED WHEN SHOULD BE DURING PREFLIGHT. NO TIME. RELAY K329 REPLACED WITH NO HELP.  REPLACED LT ENGINE SPEED CARDS IAW MM.  LT CTR BOOST PUMP OPERATIONAL.
